MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Abrasion (1689); Skin Tears (2516)
Date of Event 09/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while unloading a patient from the ambulance, the head end safety bail allegedly did not engage with the hook and the cot came out of the truck and tipped to the patient right.The patient denied injury; however, several skin tears and abrasions were observed from the patient making contact with the asphalt.Details of required medical intervention were not provided.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to evaluate the cot at the complainant's location.A visual and functional evaluation was conducted and the cot was found to be operating according to specifications and no malfunctions were detected.It was observed the catch bar was sprung forward a little bit but not enough to miss the safety hook.The cot was cycled in and out of the ambulance multiple times and the bar engaged with the hook each time.The complainant also advised they were unable to duplicate the incident.The ifu for the product contains clear instructions on unloading the cot with a patient and ensuring engagement with the safety hook prior to pulling the cot from the ambulance.No further communication has been received regarding the alleged patient injury and medical intervention.
 
Event or Problem Description

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key7902773
Report Number1523574-2018-00033
Device Sequence Number1692913
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight45